# SDR HALA2012081800192

- Difficulty date: August 18, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 100,422 hours, 18,990 cycles
- Engine: Pwa PW4062
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 3800029812
- Part serial: P1335
- Condition: Auto Shutdown
- Part time: 15,729 hours, 1,627 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN IN FLIGHT.  EICAS MESSAGE, APU FAULT.  R & R APU IAW M266-767.  LEAK AND OPS CHECKED OK.
